# SDR DALA2016110308236

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 32,716 hours, 21,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 994 LBL 15 FRAME STRAP CORRODED INBD SIDE OF LT SEAT TRACK. BLENDED THE FRAME STRAP IAW SRM 53-00-00 FIG 103. REPLACED THE STRAP IAW SRM 51-41-05.
